# SDR GTIA000056

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLOOR TRACK LIGHTING HAS EXPOSED WIRES AT ROWS 34, 30, 17, 13, AND 5.  ADJUSTED FLOOR TRACK TO REMOVE GAPS BETWEEN TRACK SECTIONS.  (X)
